# SDR AALA201809079012

- Difficulty date: September 6, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 60,915 hours, 26,847 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: 00120052
- Condition: Odor
- Location: Zone 200
- Part time: 52,271 hours, 28,117 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. COCKPIT HAS VERY STRONG OIL-PACK ODOR. LASTED ENTIRE FLIGHT. CABIN REPORTS THE ODOR NOT AS STRONG, BUT WAS VERY NOTICEABLE ON TAKE OFF AND CLIMB. FOUND SOURCE OF ODOR TO BE APU. APU DUCTS NEED BURNOUT AFTER REPLACEMENT OF APU. REPLACED APU PER JOB CARD 26L31049005. ACCOMPLISHED APU DUCT BURNOUT.
